# SDR DALA1156010984

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 53,885 hours, 39,186 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 107B HAS SEVERAL DENTS AND PUNCTURE.  FABRICATED FLOOR PANEL 1079BIN REF TO TRAVELER 89024020001 DWG 9936654 REV S AND MS88 MM 53-20-01-201.  AT SAA/SAT DURING HMV ON W/O 89028960001.
